Skip to Main Content
Do Not Show Again
How Do I...
Health & Human Services
Substance Use & Prevention
Narcan, or Nasal Naloxone, is a form of naloxone which is administered by a nasal spray.
Facts About Narcan
Narcan (naloxone) can
reverse an opiate overdose.
There are several pilot programs in Massachusetts that train people in the community (everyone can be trained) to become a Narcan (naloxone) responder.
Call 800-327-5050 to find a location closest to you.
Narcan (naloxone) can't make a person high.
Narcan (naloxone) comes in a nasal spray that is given in the nose.
Narcan (naloxone) takes 2 to 3 minutes to work and can last from 30 to 90 minutes.
Even with the use of Narcan (naloxone),
You must still call 911 in the event of an overdose!
If you are close to someone who is at risk for an opioid overdose and need to have Narcan (naloxone) on hand, please contact one of the following.
Lowell Community Health Center at 978-221-6767
Learn to Cope
The Massachusetts Substance Abuse Information and Education Helpline at 800-327-5050
Information Sheet (PDF)
to learn more about Narcan (naloxone).
Please feel free to contact the
directly at 978-674-4304, so that we may answer any comments, questions, or concerns you may have.
Dealing With Opioids in Our Community
Recognize & Respond to an Opioid Overdose
Substance Abuse Video Library
Unwanted Medication Disposal
City Council & Boards
Pay My Bills
Report a Concern
Notify Me ®
Health & Social Services
Slideshow Left Arrow
Slideshow Right Arrow